Hi everyone. I have persistent AF, awaiting a cardioversion, and have been prescribed Digoxin as well as 10mg Bisoprolol. The meds are working in as much as my heart rate has slowed down but I feel dreadful on the medication. I appreciate the Bisoprolol makes me very flat and tired most of the time but since the Digoxin I am getting dizzy spells. Sometimes so bad that I am almost falling over. It's not all the time, sometimes I go a couple of days without it, I even managed 4 days and thought I was OK as I had probably got used to the drug now. HR at the times this happens in not exceptionally high. Does anyone else have this dizziness with Digoxin or could I be barking up the wrong tree? Thanks.
Problems with Digoxin: Hi everyone. I have... - AF Association
I hated taking Digoxin and will never do so again. Like you I took it pre a cardioversion. It made me feel spaced out and low in spirit.
A friend takes it and she thinks it's wonderful.
I’ve just been put on it today on top of diltizem and other drugs I take, I’ve came on here just to see if anyone is experiencing what I’m feeling spaced out and no energy. I’ll give it couple days see how it goes but glad to read your reply .
Metoprolol had the same effect with me. Switched to Diltiazem, and all was fine. I had mentioned Digoxin to my doctor... because my sister is on it, and does well for her. He asked what was her condition, "SVT" I said...he replied "that is for ventricular issues, not atrial." I have learned so much since then. So, ya, talk to your doc.
Morning Cicek I am also on 10mg Bisoprolol and taking Digoxin
(Was prescribed Digoxin in July)
I felt terrible at first, dizzy light headed, spaced out especially in the mornings, as the day went on felt better, kept my fluids up.
Now Sept feel better-I’m asymptomatic of AF now. Still get very slight short of breath on excretion but pace myself.
Seen Cardiologist and having Cardioversion next month.
Take care hope you feel better soon.
Hi Mabal, it is considered bad form to mention someone's spelling on here, but I feel bound to tell you your post gives the impression you get breathless on the toilet!
Just to pick up a very small point, you don't have Permanent AF, as that term is used for those who have AF for life because none of the treatments aimed at reverting the heart to sinus rhythm work. You have Persistent AF.
I hope your cardioversion is as successful as it has been so far for me, just under a year now. Good luck!
hi, i am due for cardiviion.on tus,14,iwas told to stop taking digoxin,48hours befor the proceeder
I haven't got a date yet so don't know but I expect the rules will be the same.
Hi I’m due Cardioversion next month Haven’t been told to stop digoxin
Shall I enquire ?
I was prescribed 62.5 mcg Digoxin daily following my CRT pacemaker implantation. I have tried a number of beta blockers and most recently on Nebivolol which had been stopped a short while ago to see if it was that what was causing circulation issues to hands and feet (see another post about this). We decided it wasn’t that so I am back on Nebivolol at 2.5 mg, presumably to increase back up to 10mg under supervision. I do feel dizzy sometimes, specially when I stand up. It makes me very cautious especially outside as I have had quite a few falls and don’t want any more! I have no idea though what causes what.
I didn't like Digoxin. It made me feel totally out of it with dark moods. Everyone is different though. I also took Flecainide and didn't like, but others do.
I am in persistent AF and have been taking Digoxin and Dilitizamen (?spelling) for quite a few years. My heart rate is good and I have no AF symptoms so I am happy,never felt dizzy or dark moods but everyone reacts differently I know, Cardioversion only lasted three weeks for me but glad to hear someone is still in sinus rhythm after twelve months . Hope all goes well for you.
I am pleased it is all working for you. I have never had a Cardioversion before. Was in PAF for many years before it went persistent. I actually think the 10mg of Bisoprolol flatens my mood the most. Hard to tell what causes what really but hopefully the longer I am on Digoxin the more I may get used to it. Only way to find our I guess is to stop it but unless things get worse I will until I next see the Cardio/EP. Long may your good fortune continue.
Hi, I take my digoxin and beta blocker at different times and it seems to help
I take Digoxin and am fine with it now, however when I first started taking it I also used to suffer with dizziness. One day it happened whilst I was at the pharmacy and the lovely pharmacist came and spoke to me and explained it was a symptom of being on a high dose of Digoxin. I discussed with my GP and he lowered the dosage, initially as a trial, and all was good, so now I’m on 250mcg daily which suits me fine
I was put on digoxin along with the bisoprolol id bn on, about 5 months ago and to start with I was a bit dizzy and felt like I was falling forward. It did take a while to work but made me feel better and that stopped. I was breathless and tired before I took digoxin so now my EP taken me off bisoprolol to see if the digoxin holds. So far so good apart from walking as it bounces up into 130s now. Digoxin does give me a sore stomach tho. Good luck hope the side effects settle.
I think the Bisoprolol causes a lot of tiredness and I am on 10mg. I have reduced it myself to 7.5 mg over the past couple of days and heart rate is still lower the moment. It's all trial and error isn't it? I've only been on Digoxin for a month so I'm hoping as people say on here that things get better. I'm definitely improved from not being on the higher rate of Bisoprolol and now the Digoxin.
What dose of digoxin are you on. I changed from 125 to 62.5 and felt better.
Not what you're looking for?
You may also like...
have been prescribed 2 x 10mg bisoprolol alongside digoxin, before that I took \\\"just\\\" 10mg...
other issues.So only on 2.5 Bisoprolol twice a day with an optiona Bisoprolol lPIP. Seeing...
taking DIGOXIN ( 62.5 micrograms) as an additional to BISOPOLO ( 10mg ) to slow my heart rate.
recently been prescribed digoxin having already been on Tildizeam and Rivaroxaban. My heart rate...
forum regarding Digoxin..Any you guys out there have any positive results with Digoxin?...Actually...